American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Apoorva Khare. Standard parabolic subsets of highest weight modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Volodymyr Mazorchuk and Vanessa Miemietz. Transitive $2$-representations of finitary $2$-categories. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Sartori. A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016) 889-938.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[5] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc. 366 (2014) 6443-6481.
Abstract, references, and article information   
View Article: PDF

[6] Consuelo Martínez and Efim Zelmanov. Irreducible representations of the exceptional Cheng-Kac superalgebra. Trans. Amer. Math. Soc. 366 (2014) 5853-5876.
Abstract, references, and article information   
View Article: PDF

[7] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[8] Ghislain Fourier and Deniz Kus. Demazure modules and Weyl modules: The twisted current case. Trans. Amer. Math. Soc. 365 (2013) 6037-6064.
Abstract, references, and article information   
View Article: PDF

[9] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[10] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[11] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Consuelo Martínez, Ivan Shestakov and Efim Zelmanov. Jordan bimodules over the superalgebras $P(n)$ and $Q(n)$. Trans. Amer. Math. Soc. 362 (2010) 2037-2051. MR 2574886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Consuelo Martínez and Efim Zelmanov. Representation theory of Jordan superalgebras I. Trans. Amer. Math. Soc. 362 (2010) 815-846. MR 2551507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Cédric Lecouvey. Crystal bases and combinatorics of infinite rank quantum groups. Trans. Amer. Math. Soc. 361 (2009) 297-329. MR 2439408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang. Super duality and Kazhdan-Lusztig polynomials. Trans. Amer. Math. Soc. 360 (2008) 5883-5924. MR 2425696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ngau Lam and R. B. Zhang. Quasi-finite modules for Lie superalgebras of infinite rank. Trans. Amer. Math. Soc. 358 (2006) 403-439. MR 2171240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Volodymyr Mazorchuk and Catharina Stroppel. Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module. Trans. Amer. Math. Soc. 357 (2005) 2939-2973. MR 2139933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alberto Elduque. A modified Brauer algebra as centralizer algebra of the unitary group. Trans. Amer. Math. Soc. 356 (2004) 3963-3983. MR 2058514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ivan Dimitrov, Olivier Mathieu and Ivan Penkov. Errata to ``On the structure of weight modules". Trans. Amer. Math. Soc. 356 (2004) 3403-3404. MR 2052956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steffen König and Volodymyr Mazorchuk. Enright's completions and injectively copresented modules. Trans. Amer. Math. Soc. 354 (2002) 2725-2743. MR 1895200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ivan Dimitrov, Olivier Mathieu and Ivan Penkov. On the structure of weight modules. Trans. Amer. Math. Soc. 352 (2000) 2857-2869. MR 1624174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. J. Britten and F. W. Lemire. On modules of bounded multiplicities for the symplectic algebras. Trans. Amer. Math. Soc. 351 (1999) 3413-3431. MR 1615943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yung Yu. On Jacobian Ideals Invariant by a Reducible $s\ell(2,\mathbf{C})$ Action. Trans. Amer. Math. Soc. 348 (1996) 2759-2791. MR 1355078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Satoshi Naito. Kazhdan-Lusztig conjecture for generalized Kac-Moody algebras. II. Proof of the conjecture . Trans. Amer. Math. Soc. 347 (1995) 3891-3919. MR 1316859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexander Premet. An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics . Trans. Amer. Math. Soc. 347 (1995) 2961-2988. MR 1290730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eng-Chye Tan. Geometry of weight diagrams for ${\rm U}(n)$ . Trans. Amer. Math. Soc. 336 (1993) 173-192. MR 1131077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia